It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Alison on September 27, 2000 at 18:12:23:

In Reply to: Re: nystatin & behavior worsening posted by Muki on September 26, 2000 at 10:49:49:

: Alison
: My son went through a few days of fever and being ill and 3 miserable weeks of lethargy, irritability, increased stims and "drunken" laughing when we started the antifungal (Diflucan and the Lamisil not Nystatin) We were pleased to see better eye contact, better focus and especially better motor skills after the 3 weeks.

Can I ask how long you've kept your son on antifungals? I've read four months is good, but some people keep their kids on for years. My pede. is NOT going to go for that!

Alison

Follow Ups

All times are GMT -7. The time now is 10:23 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!